Previous |  Up |  Next

Article

Keywords:
positive solution; singular boundary value problem; multi-point boundary condition; nonlinear alternative of Leray-Schauder
Summary:
We study a third order singular boundary value problem with multi-point boundary conditions. Sufficient conditions are obtained for the existence of positive solutions of the problem. Recent results in the literature are significantly extended and improved. Our analysis is mainly based on a nonlinear alternative of Leray-Schauder.
References:
[1] Agarwal, R. P., O'Regan, D.: Singular Differential and Integral Equations with Applications. Kluwer Academic Publishers, Boston (2003). MR 2011127 | Zbl 1055.34001
[2] Agarwal, R. P., O'Regan, D.: Positive solutions for $(p, n-p)$ conjugate boundary value problems. J. Differential Equations 150 (1998), 462-473. DOI 10.1006/jdeq.1998.3501 | MR 1658664 | Zbl 0920.34027
[3] Agarwal, R. P., O'Regan, D.: Singular boundary value problems for superlinear second order ordinary and delay differential equations. J. Differential Equations 130 (1996), 333-355. DOI 10.1006/jdeq.1996.0147 | MR 1410892 | Zbl 0863.34022
[4] Chu, J., Torres, P. J., Zhang, M.: Periodic solutions of second order non-autonomous singular dynamical systems. J. Differential Equations 239 (2007), 196-211. DOI 10.1016/j.jde.2007.05.007 | MR 2341553 | Zbl 1127.34023
[5] Gatica, J. A., Oliver, V., Waltman, P.: Singular nonlinear boundary value problems for second order differential equations. J. Differential Equations 79 (1989), 62-78. DOI 10.1016/0022-0396(89)90113-7 | MR 0997609
[6] Graef, J. R., Henderson, J., Yang, B.: Positive solutions to a singular third order nonlocal boundary value problem. Indian J. Math. 50 (2008), 317-330. MR 2517736 | Zbl 1168.34317
[7] Graef, J. R., Henderson, J., Yang, B.: Existence of positive solutions of a higher order nonlocal singular boundary value problem. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 16, Supplement S1 (2009), 147-152. MR 2518860 | Zbl 1180.34020
[8] Graef, J. R., Yang, B.: Positive solutions of a third order nonlocal boundary value problem. Discrete Contin. Dyn. Syst. Ser. S 1 (2008), 89-97. MR 2375585 | Zbl 1153.34014
[9] Eloe, P. W., Henderson, J.: Singular nonlinear $(k, n-k)$ conjugate boundary value problems. J. Differential Equations 133 (1997), 136-151. DOI 10.1006/jdeq.1996.3207 | MR 1426760 | Zbl 0870.34031
[10] Eloe, P. W., Henderson, J.: Singular nonlinear boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 17 (1991), 1-10. DOI 10.1016/0362-546X(91)90116-I | MR 1113445 | Zbl 0731.34015
[11] Maroun, M.: Positive solutions to an $N^{th}$ order right focal boundary value problem. Electron. J. Qual. Theory Diff. Equ. 2007 17 (electronic). MR 2295682
[12] Maroun, M.: Positive solutions to an third-order right focal boundary value problem. Comm. Appl. Nonlinear Anal. 12 (2005), 71-82. MR 2142919
[13] Kong, L., Kong, Q.: Positive solutions of higher-order boundary value problems. Proc. Edinburgh Math. Soc. 48 (2005), 445-464. MR 2157255 | Zbl 1084.34023
[14] Rachůnková, I., Staněk, S.: Sturm-Liouville and focal higher order BVPs with singularities in phase variables. Georgian Math. J. 10 (2003), 165-191. MR 1990696 | Zbl 1069.34029
[15] O'Regan, D.: Existence of solutions to third order boundary value problems. Proc. Royal Irish Acad. Sect. A 90 (1990), 173-189. MR 1150456 | Zbl 0695.34015
Partner of
EuDML logo